# SDR ZJWA2010F00041

- Difficulty date: February 17, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N415BH
- Make and model: Gulstm 500B
- Aircraft serial: 9185
- Aircraft time: 23,281 hours
- Engine: Lyc IO540B1A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shaft
- Part number: 75003911
- Condition: Worn
- Location: Nlg Drag Brace
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING THE LANDING GEAR THERE WAS NO NOSE GEAR GREEN DOWN AND LOCKED LOCATION. THE PILOT DID A FLY-BY AND THE TOWER THOUGHT ALL 3 GEAR LOOKED DOWN. AFTER LANDING AND CLEARING THE RUNWAY THE NOSE GEAR RETRACTED CAUSING THE NOSE TO SKID ON THE GROUND. IN DOING SO THE NOSE GEAR DOORS INTERFERED WITH THE GROUND CAUSING THEM TO ENTANGLE IN THE NOSE GEAR AND WHEEL WELL.  ONCE THE REAR NOSE GEAR DOORS WERE UNENTANGLED THE NOSE GEAR CAME DOWN AND LOCKED AND THE NOSE GEAR LIGHT WAS ON. SINCE THE PILOT DID NOT HAVE AN INDICATION AND THE TOWER THOUGHT IT LOOKED DOWN IT MUST HAVE BEEN NEARLY DOWN BUT NOT LOCKED. THE DRAG BRACE MECHANISM WAS REMOVED AND NOTED THE DRAG BRACE SHAFT SHOWED SIGNS OF WEAR.
